IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Harnak inequality for degenerate elliptic equation
Autor/es:
GUTIERREZ C. AND TOURNIER F.
Revista:
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
Editorial:
TAYLOR & FRANCIS INC
Referencias:
Año: 2011 vol. 36 p. 2103 - 2103
ISSN:
0360-5302
Resumen:
Abstract. We obtain Harnack’s inequality for nonnegative solutions to degenerateelliptic equations of the form a(x; y; z)X1;1u+2b(x; y; z)X1;2u+c(x; y; z)X2;2u = 0,where Xi; j are defined with the Heisenberg vector fields and the matrix coecientis uniformly elliptic, and satisfying the additional condition that the ratio betweenthe maximum and minimum eigenvalues is bounded above by a constant biggerthan one that is determined in advance. In the paper we prove critical densityand double ball estimates, once this is established, Harnack follows directly from